Pacific Journal of Mathematics

Strongly unicoherent continua.

D. E. Bennett

Article information

Source
Pacific J. Math., Volume 60, Number 1 (1975), 1-5.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102868617

Mathematical Reviews number (MathSciNet)
MR0383365

Zentralblatt MATH identifier
0307.54033

Subjects
Primary: 54F20

Citation

Bennett, D. E. Strongly unicoherent continua. Pacific J. Math. 60 (1975), no. 1, 1--5. https://projecteuclid.org/euclid.pjm/1102868617


Export citation

References

  • [1] D. E. Bennett, Aposyndetic properties of unicoherent continua, Pacific J. Math., 37 (1971), 585-589.
  • [2] F. B.Jones, Aposyndetic continua and certain boundary problems, Amer. J. Math., 63(1941), 545-553.
  • [3] K. Kuratowski, Topologie Vol. II PWN --Academic Press, (1968) Warsaw-New York.
  • [4] H. C. Miller, On unicoherent continua, Trans. Amer. Math. Soc, 69 (1950), 179-194.
  • [5] G. T. Whyburn, Analytical Topology, Amer. Math. Soc. Colloq. Publications 28 (1942), Providence, R.I.